# SDR 0700143218

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 48,984 hours, 21,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PASSENGER AND FLIGHT ATTENDANTS COMPLAINED OF BURNING OIL SMELL ON APPROACH INTO CANCUN.  NOTED AS NOT DEICE FLUID AND ALL HYDRAULIC SYSTEMS OVER FULL ESPECIALLY GREEN SYSTEM.  CORRECTED BY MAINTENANCE DRAINING 1.5 GALLONS OF EXCESS FLUID FROM GREEN RESERVOIR.
